# SDR VNAA202510310010

- Difficulty date: September 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N630NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 20,689 hours, 15,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670331994
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ANGLE REMOVAL IN REFERENCE NRC00115 BTW FS 265 TO FS280 CRACK WAS FOUND ON ANGLE.  FLOOR ANGLE BS 265 TO FS280 WAS REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01
